# SDR 2003F00298

- Difficulty date: March 17, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 3 ENGINE COMPRESSOR STALLED TWICE AND HAD HIGH EGT INDICATION.  ENGINE NR 3 WAS SHUTDOWN IN FLIGHT AND FLIGHT CONTINUED TO KMIA WITHOUT FURTHER INCIDENT.  MIA MAINTENANCE INSPECTED ENGINE NR 3 AND FOUND THE C-9 THROUGH C-13 BLADES DAMAGED.  ENGNE WAS REMOVED AND REPLACED IAW AMJ FORMS B-48 AND B-49.  MAINTENANCE PERFORMED LEAK CHECKS AND OPERATIONAL CHECKS NORMAL IAW AMJ FORM B-41.  AIRCRAFT WAS RETURND TO SERVICE.  (M)
